# SDR P5CA2020121900407

- Difficulty date: December 19, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 39,292 hours, 6,287 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEAR CENTER CONFIG EICAS, REJECTED TAKE OFF DUE TO GEAR HORN BODY GEAR STEERING, REF MDDR NR 139776.  BODY GEAR STEERING INOPERABLE, MEL CHANGED FROM 32-53-01 TO 32-53-02, CAT C.  COMPLETED MAINT PROCEDURES.  REMOVED CONNECTOR ON LT BG-RH ACT.
